# SDR UALA2010022200640

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 56,305 hours, 19,738 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 114N3002125A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E SLAT LWR INBD T/E WEDGE DELAMINATED FROM INBD EDGE OTBD 6.125 INCHES AND FROM AFT EDGE OF WEDGE FWD 7.25 INCHES WITH UPPER SKIN DELAMINATION OF 2 INCHES BY 3.125 INCHES DIRECTLY ABOVE LWR DELAM OUT OF LIMITS.  NO VISIBLE LEAK PATH AND NO VISIBLE SKIN SEPARATION.  REMOVED AND REPLACED NR 5 L-E SLAT.  OPS CHK'D GOOD.
